Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17892
Title: Characterizations of nuclearity in Fréchet spaces
Authors: EGGHE, Leo 
Issue Date: 1980
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Source: JOURNAL OF FUNCTIONAL ANALYSIS, 35 (2), p. 207-214
Abstract: We extend the result of A. Bellow (Proc. Nat. Acad. Sci. USA 73, No. 6 ( 1976), 1798-l 799) on the characterization of finite-dimensional Banach spaces, to a characterization of nuclearity for FrCchet spaces. Those spaces are nuclear iff every Pettis-bounded and Pettis-uniformly integrable amart is mean convergent. Several other characterizations are given.
Notes: EGGHE, L (reprint author), LIMBURGS UNIV CENTRUM,B-3610 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/17892
ISSN: 0022-1236
e-ISSN: 1096-0783
DOI: 10.1016/0022-1236(80)90005-1
ISI #: A1980JK91800005
Category: A1
Type: Journal Contribution
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
egghe 4.pdfpublished version316.41 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

2
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

3
checked on May 13, 2022

Page view(s)

192
checked on May 15, 2022

Download(s)

234
checked on May 15, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.